# SDR A6WA2018112146174

- Difficulty date: November 14, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 39,859 hours, 37,681 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Landing
- Part number: 60033052145
- Condition: Cracked
- Location: Lt Tru Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH TRU DOOR PANEL LANDING SKIN IS CRACKED BY THE AFT LATCH. REPLACED    REPLACED LH TRU DOOR PANEL LANDING IAW CRJ 200 SRM 51-42-06 AND AWAC SUPP 17-280
